Advice

  • 1 reply
  • 45 subscribers
  • 279 views

Hi, my mum has been advised to stop chemo as she has suffered serious side effects. She is stsge 4 osaphagus cancer. This has come as a real shock. Has anyone else had any similar experiences? Thank you

  • Hi Fifi98

    I am sorry to hear that Mum has been advised to stop chemo due to having some serious side effects. I can understand why you are worried and feeling shocked. I had chemo myself for a different type of cancer and sometimes the effects can be harsh and can be serious. 

    Perhaps the next step may be to think about contacting Mum's CNS with her and finding out what the plan is for her next steps. Although one type of chemo may have caused her real problems it may be possible that after she has had a chance to recover from it, that they can try a different regime. There may also be other treatments they have in mind to offer Mum. Sometimes these can be put to the MDT and then would likely then they would put their suggestions to Mum to see what can be offered in terms of treatment and support. 

    I am sorry that Mum has had such a rough time with the chemo and hope that you both will get some answers soon.

    Jane

           

    Macmillan Support Line - 0808 808 00 00, 7 days a week between 8am-8pm